MathSciNet Relay Station
MathSciNet bibliographic data
MR2225599 65N06
Mohanty, R. K.; Singh, Swarn A new fourth order discretization for singularly perturbed two dimensional non-linear elliptic boundary value problems. Appl. Math. Comput. 175 (2006), no. 2, 1400–1414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement